# SDR AALA202301262611

- Difficulty date: January 19, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 30,236 hours, 6,271 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517717
- Part serial: M13102
- Condition: Defective
- Location: L4 Door
- Part time: 5,379 hours, 1,161 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 DOOR ESCAPE SLIDE IS DISASSEMBLED. MAINTENANCE REPLACED SLIDE PER TASK CARD 26C83252002.
